# SDR DALA2019072904447

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,951 hours, 52,461 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT AFT LAVATORY SMOKE DETECTOR CHIRPING. R/R SMOKE DETECTOR PER AMM 26-13. (LP1191067)
